Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



$BSJ$ does not map correctly into $BSF$ ${\text{MOD}}$ 2

Authors: Robert Clough and James Stasheff
Journal: Bull. Amer. Math. Soc. 77 (1971), 1072-1074
MSC (1970): Primary 55F40; Secondary 55E50
MathSciNet review: 285008
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Robert R. Clough, The 𝑍₂ cohomology of a candidate for 𝐵_{𝐼𝑚(𝐽)}, Illinois J. Math. 14 (1970), 424–433. MR 0263069
  • 2. Robert R. Clough and James D. Stasheff, BSJ does not map correctly into BSJ mod 2 (to appear).
  • 3. Ib Madsen, On the action of the Dyer Lashoff algebra in H*(G) and H*(G/Top), Ph.D. Dissertation, University of Chicago, Chicago, Ill., 1970.
  • 4. Franklin P. Peterson and Hirosi Toda, On the structure of 𝐻*(𝐵𝑆𝐹;𝑍_{𝑝}), J. Math. Kyoto Univ. 7 (1967), 113–121. MR 0230316
  • 5. Daniel Quillen, The Adams conjecture, Topology 10 (1971), 67–80. MR 0279804,
  • 6. James D. Stasheff, Torsion in 𝐵𝐵𝑆𝑂, Pacific J. Math. 28 (1969), 677–680. MR 0253365
  • 7. Dennis Sullivan, Geometric topology. I: Localization, periodicity, and Galois symmetry, M.I.T., Cambridge, Mass., 1970 (mimeographed notes).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55F40, 55E50

Retrieve articles in all journals with MSC (1970): 55F40, 55E50

Additional Information